QUASICONFORMAL HARMONIC MAPPINGS RELATED TO STARLIKE FUNCTIONS


Polatoglu Y., Duman E. Y. , Kahramaner Y., Aydogan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.16, no.5, pp.955-963, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 5
  • Publication Date: 2014
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.955-963

Abstract

Let f = h(z) + <(g(z))over bar> be a univalent sense-preserving harmonic mapping of the unit disc D = {z is an element of C parallel to z vertical bar < 1}. If f satisfies the condition vertical bar w(z)vertical bar = vertical bar g'(z)/h'(z)vertical bar < k, (0 <= k < 1), then f is called k-quasiconformal harmonic mapping in D.